Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have persistent cough. On synthroid. Treated for hypothyroidism. Are they related? Looking for suggestion

I have had a persistent cough for the past several months which seems to be getting worse. I am on synthroid and am being treated for hypothroidism. My thyroid has been killed. My cough is so severe at times it makes me gag. It starts with a tickle in my throat and progresses. It occurs both day and at night although it seems worse in the daytime. Could synthroid be associated with this cough? Also, could this cough in any way be associated with an increase in my blood pressure?
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the given history here I could say that if this cough is chronic one then Ideally this should be brought to investigations without knowing the underlying cause of this treating the symptoms alone is not the good idea , hope this information helps you, take care and have a nice day.
Answered: Fri, 20 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor